Weight gain, zoladex, relationship break up, feeling really down!

Hi there, I haven't been on here for a while, to be honest I tried to avoid it because I just felt like endometriosis was taking over my life and I didn't want it too, but unfortunately that's exactly what has happened, I've been in and out of hospital and in agony since the age of 16, missed my A levels, had to drop out of university, missed birthdays and Christmases, got told to have a baby, been lucky enough to have my baby girl who is 2 now, but pains got worse, numerous laperoscopys, and now my relationship with my long term bf has ended and part of the reason is this. Anyway right now I got out of hospital just over 2 weeks ago where they gave me my first zoladex injection, I'm also have the mirena coil still in too. Over the last 3 years I've put on so much weight, as I haven't felt well enough, or been in too much pain, or been too drugged up to exercise, when I used to love going to the gym, also comfort eating with feeling down doesn't help. But right now I'm finally ready to stop letting endometriosis control my life, I want to start having a social life with my friends again, and I want to lose weight and enjoy exercising again, but this last week I feel so bloated and all puffed up around my stomach and my face, and I'm just so worried that I'm going to put on a load more weight with the zoladex injections, and the mirena coil? Do they make u put on a load of weight? And any tips that would help would be great, I'm feeling so down and low with myself and my body at the minute, and I feel like I can't talk to anyone! Sorry for long message xx

3 Replies

oldestnewest
  • So sorry to hear that you're suffering so much at the moment. Endometriosis is an awful disease and it's so hard to try to carry on as normal when you feel the pain and discomfort every day. Where abouts do you live? Are you close to an endo support group? I've found mine really helpful. There are a couple of girls at my meeting who do the endo diet and are no longer needing medication. Thinking of giving it a go myself. I know what you mean about exercise too. I pay for a gym membership but haven't been able to go for ages because I'm so tired all of the time. I think that the important thing though is to try to get out of the house for walk with your little one everyday because being in the house all day everyday is horrible and makes you think too much! Like you say, looking on here for support is great but it means that you're thinking about it all too much. I get so sick of thinking about it and just wish I could forget for a while but it's hard with the pain to remind you. I've just been on Zoladex and it has helped a lot with the pain although I didn't get on too well with the other side effects but give it some time and hopefully it will work well for you. Where is your endo? Are you under a specialist centre? X

  • Hey, sorry to hear you're going through so much. Whenever I was put on prostap I was anxious about weight gain. I started on weight watchers using their app. I wasn't really able to exercise regularly due to pain but I still lost 3st. I was able to have treats when I wanted so it didn't feel like a diet. Ww online is currently only £30 for 3 months, so you could try it without breaking the bank. The endo diet is another idea which could help alleviate your pain, look at endoresolved website for info.

    I know for me looking at diet and using the app gave me more confidence and control over endo. When you've things a bit better managed you could look into a part time course or open uni. Just because things didn't work out when you were younger doesn't mean those doors are closed. If you ever need advice on being a mature student with endo I could literally write the book ;-)!

    Lots of luck and hope you feel better soon. If you're in recovery right now try and take it easy xx

  • Hi sorry to read I am very similar situation and unfortunately I was on zoledex a while ago and I piled weight on, I ended up on prostap miles better. I've been off it a while as I have been told to try for a pregnancy. Just ask it may help you too.

    Sometimes its medication you are taking that puts you in a low mood and puts weight on are you taking anything.

You may also like...